AnonymousOctober 25, 1996 at 10:03 pmPost count: 93172
Know so well what you mean about the weight, even used to drink a six pack of beer a day for several years without ever gaining weight.
Have had some trouble with depression. It had gotten real bad about a year ago, didn’t really recognize it as depression but had a doctor that sure did. He put me on an antidepressant for about 3 months and that seemed to do the job.
Lately have felt it sneaking up on me again and he put me on Paxil last week. Seems to be doing ok.
Regular meditation or self hypnosis seems to help a lot too.
You’re welcome to email me if you need to vent or whine anytime!
BruceAnonymousOctober 26, 1996 at 1:05 amPost count: 93172
Thanks for letting me know we are not alone. It is relly tough to be
ignored by my doctor when he says my levels are “normal”. I felt better
before I went to him. Now, I am exausted and overweight and getting
bigger. I used to eat 24 hours a day and lose weight. Now, I eat 2
meals a day and gain a pound a month.
Have you had any trouble with depression? That is one part I cant seem
to kick. It’s probably the weight, but it really sucks.
Well, enough venting on you. Thanks again.
michelleAnonymousDecember 1, 1996 at 8:19 amPost count: 93172
You guys are scaring me a little bit. I’m 31 years old and have been on Tapazole since April. Are there any success stories out there as far as the radioactive iodine ? Anyone feel completely normal 6 months or 3 months after ? I’m going to stay on Tapazole for as long as possible. I have had absolutely no side effects so far. My family doctor and my Endo told me that RI treatment is simple and effective with no side effects. I’m very skeptical and scared to death. I’ve heard you can stay on tapazole 18-24 months. Any comments on staying the course or getting the Atomic Cocktail would be greatly appreciated. Especially since I feel relatively good right now. Also, has anyone tried cold Chamomille tea bags for eye puffieness?
Hope everyone had a good Thanksgiving.
JoeAnonymousDecember 1, 1996 at 8:38 amPost count: 93172
My TSH was ok in about 6-9 months after RAI, the main problem/side effect
being gaining weight.
Mary SmithAnonymousDecember 1, 1996 at 10:18 amPost count: 93172
I get razzed on here for this (I can take it), but my favorite is slices of cold Tofu on the eyes.
BruceAnonymousDecember 1, 1996 at 11:14 amPost count: 93172
Hi Joe! I had my RAI treatment six years ago when I was thirty. I know some people on this list have had nasty side effects from the treatment, but I never experienced anything except results. I was diagnosed with GD when my eyes starting going bonkers, so the RAI calmed the eye symptoms for a while. I also lost weight, and have been able to keep it off. No depression, no racing heart, no itchiness, some headaches, some irritability. For me, it was the right decision to go with. I consider myself lucky.
Best of luck, DebbyAnonymousDecember 2, 1996 at 11:37 pmPost count: 93172
JOE , ITS YOUR BUD STEVE LISTEN I HAD RAI 6 WEEKS AGO
NO CHANGE YET ,WAS ON PTU FOR A 1 YEAR AS WELL, LISTEN
IM 33 YOUNG. WHEN I LOOK AT THE BOARD IT GIVES ME THE
WILLY’S TOO.STAY INTOUCH I WILL KEEP YOU POSTED IF THIS
RAI STUFF WORKS. IT FUC BETTER OR I DON’T NO WHERE I’M
GOING NEXT I DONT NO WHO TO TURN TO CAUSE THE DOCTORS,
NURSES, RECEPTIONIST, MAKE YOU FEEL THAT YOU ARE BEING
A BOTHER. I CALLED THE DOC THE OTHER DAY ,Receptionist
says, whats wrong now, didn’t you see the doctor last month.I
swear i wanted to you no what. taKE CARE, TRY NOT TO FREAK OUT
BUT REMEMBER YOUR TALKING TO SOMEONE WHOS ALREADY FAR GONE.
THANKS, STEVEAnonymousAugust 14, 1997 at 12:33 amPost count: 93172
Great job on the conference pictures Bruce – and fast. You are sooo talented to be able to do that. I’m sure everyone appreciates the effort you have gone to.
On a personal note I got your e-mail and I have a call in to the guy we bought our computer from to find out about that software. If I figure it out I’ll send you my pictures.
- You must be logged in to reply to this topic.